Discontinuous Boundary Value Problems with Retarded Argument and Eigenparameter-Dependent Boundary Conditions


Akgun F. , Bayramov A., Bayramoglu M.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.10, no.1, pp.277-288, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 1
  • Publication Date: 2013
  • Doi Number: 10.1007/s00009-012-0175-7
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.277-288

Abstract

In this paper we study the asymptotic formulas for the eigenvalues and corresponding eigenfunctions of discontinuous boundary value problems with retarded argument and eigenparameter-dependent boundary conditions.